MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Berlin Facility Olympus ESG-100, 100...120 V~,; Electrosurgical system generator

Olympus Winter & Ibe GmbH Berlin Facility Olympus ESG-100, 100...120 V~,; Electrosurgical system generator
Model Number WB991046
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2026
Type of Reportable Event Malfunction

Brand Name
Olympus ESG-100, 100...120 V~,
Common Device Name
Electrosurgical system generator
Manufacturer (Section D)
Olympus Winter & Ibe GmbH Berlin Facility
rheinstrasse 8
teltow, brandenburg 14513
GM  14513
Manufacturer (Section G)
Olympus Winter & Ibe GmbH Berlin Facility
rheinstrasse 8
teltow, brandenburg 14513
GM   14513
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50847859
Report Number3003724334-2026-00497
Device Sequence Number13150001
Product Code GEI
UDI-Device Identifier04042768910463
UDI-Public04042768910463
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWB991046
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown